Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




237 Publications

2020 | Journal Article | IST-REx-ID: 7554 | OA
Edelsbrunner, Herbert, and Anton Nikitenko. “Weighted Poisson–Delaunay Mosaics.” Theory of Probability and Its Applications, vol. 64, no. 4, SIAM, 2020, pp. 595–614, doi:10.1137/S0040585X97T989726.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7567 | OA
Choudhary, Aruni, et al. “Coxeter Triangulations Have Good Quality.” Mathematics in Computer Science, vol. 14, Springer Nature, 2020, pp. 141–76, doi:10.1007/s11786-020-00461-5.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7666 | OA
Edelsbrunner, Herbert, and Katharina Ölsböck. “Tri-Partitions and Bases of an Ordered Complex.” Discrete and Computational Geometry, vol. 64, Springer Nature, 2020, pp. 759–75, doi:10.1007/s00454-020-00188-x.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 10867 | OA
Akopyan, Arseniy, and Roman Karasev. “Waist of Balls in Hyperbolic and Spherical Spaces.” International Mathematics Research Notices, vol. 2020, no. 3, Oxford University Press, 2020, pp. 669–97, doi:10.1093/imrn/rny037.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Conference Paper | IST-REx-ID: 8703 | OA
Osang, Georg F., et al. “Generalizing CGAL Periodic Delaunay Triangulations.” 28th Annual European Symposium on Algorithms, vol. 173, 75, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2020, doi:10.4230/LIPIcs.ESA.2020.75.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 9156 | OA
Akopyan, Arseniy, and Herbert Edelsbrunner. “The Weighted Gaussian Curvature Derivative of a Space-Filling Diagram.” Computational and Mathematical Biophysics, vol. 8, no. 1, Walter de Gruyter, 2020, pp. 74–88, doi:10.1515/cmb-2020-0101.
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 9157 | OA
Akopyan, Arseniy, and Herbert Edelsbrunner. “The Weighted Mean Curvature Derivative of a Space-Filling Diagram.” Computational and Mathematical Biophysics, vol. 8, no. 1, Walter de Gruyter, 2020, pp. 51–67, doi:10.1515/cmb-2020-0100.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 9249 | OA
Biswas, Ranita, et al. “Digital Objects in Rhombic Dodecahedron Grid.” Mathematical Morphology - Theory and Applications, vol. 4, no. 1, De Gruyter, 2020, pp. 143–58, doi:10.1515/mathm-2020-0106.
View | Files available | DOI
 
2020 | Conference Paper | IST-REx-ID: 9299 | OA
Pach, János, et al. “Crossings between Non-Homotopic Edges.” 28th International Symposium on Graph Drawing and Network Visualization, vol. 12590, Springer Nature, 2020, pp. 359–71, doi:10.1007/978-3-030-68766-3_28.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 9630 | OA
Edelsbrunner, Herbert, et al. “Topological Data Analysis in Information Space.” Journal of Computational Geometry, vol. 11, no. 2, Carleton University, 2020, pp. 162–82, doi:10.20382/jocg.v11i2a7.
View | Files available | DOI
 

Search

Filter Publications